# SDR SWIA200719271

- Difficulty date: November 11, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 12,946 hours, 11,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, STN280 LBL9.0 UPPER FLOOR SUPPORT ANGLE CRACKED.  INSTALLED REPAIR PARTS AND NEW COCKPIT FLOOR SUPPORT ANGLE PER CRJ200 REO 601R-53-11-136 DATED 02-10-99.
